# SDR SWIA200718421

- Difficulty date: April 16, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 26,359 hours, 38,165 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER ROD END BEARING ON THE ELEVATOR QUADRANT IS CORRODED, DISCOVERED AT C-CHECK.  REPLACED RIGHT LOWER ROD END ON ELEVATOR QUADRANT IAW EMB 120 MM 27-31-04, PN RA4MK7-J.
